# SDR 2005UALA00910

- Difficulty date: August 29, 2005
- Submitted: September 6, 2005
- Operation: Air carrier
- Aircraft: N405UA
- Make and model: Airbus A320-232
- Aircraft serial: 452
- Aircraft time: 39,973 hours, 14,391 cycles
- Engine: Iae V2527A5
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Mount
- Condition: Cracked
- Location: Cargo Door Handl
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR HANDLE MOUNT PLATE WHERE IT ATTACHES TO THE DOOR FRAME IS CRACKED AT THE FRAME.
